advertisement
Question
Posted by: Mandy | 2010/02/10

sibutramine

I have a rapid heart rate after taking simply slim, 120bpm, how long will this last after stopping the tablets?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Mandy
Because of the seriousness of the side-effects caused by the Simply Slim tablets, I would recommend that you have a medical checkup with your gp to see if no permanent damage has been done. Theoretically the effect of the sibutramine should wear off over a few days, but rather safe than sorry, so see that dr today if possible.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/02/11

Dear Mandy
Because of the seriousness of the side-effects caused by the Simply Slim tablets, I would recommend that you have a medical checkup with your gp to see if no permanent damage has been done. Theoretically the effect of the sibutramine should wear off over a few days, but rather safe than sorry, so see that dr today if possible.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement